Intraepidermal bullous haemorrhage during anticoagulation with low-molecular-weight heparin: two cases

Beltraminelli, H; Itin, P; Cerroni, L (2009). Intraepidermal bullous haemorrhage during anticoagulation with low-molecular-weight heparin: two cases. British journal of dermatology, 161(1), pp. 191-3. Oxford: Wiley-Blackwell 10.1111/j.1365-2133.2009.09163.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Beltraminelli, Helmut

ISSN:

0007-0963

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:12

Last Modified:

04 May 2014 23:23

Publisher DOI:

10.1111/j.1365-2133.2009.09163.x

PubMed ID:

19416230

Web of Science ID:

000267128500034

URI:

https://boris.unibe.ch/id/eprint/31757 (FactScience: 196428)

Actions (login required)

Edit item Edit item
Provide Feedback